Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hyperactive child feeling lethargic, body warm, appetite loss, sleepy. Sign of flu?

My 7 year old is usually hyperactive... Today he has been really lathargic, pale, has decreased appetite ... Feels a lil warm, he actually dosed off a couple times. Right now he s just LAYING ON ME like a rag & actually just dozed off again...! He doesn t have head ache, stomach ache, etc... NOTHING... Is any of this signs for any of the bad flu viruses going around?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Attention Deficit Hyperactivity Disorder (ADHD) can be difficult to treat and if your child has always been this way and right now his body is warm and lethargic with loss of appetite and being sleepy it is the sign of a viral infection. I hope you keep him hydrated and give him the adequate rest he needs to recover. A visit with a pediatrician if things are not getting better might be helpful.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor